Hi Ladies, My treatment on Wednesday was very rough and I am still pretty shaken up from it. I was wondering if anyone has experienced this After my pre-med was done and they hung my first chemo bag, the Taxol. I was settling in to fall asleep, that Benadryl stuff does wonders! Well as I laid down, my chest started to hurt, it burned something felt very wrong. I sat up and my chemo nurse noticed and asked if I was ok, so as I started to explain I couldnt breathe. My chest hurt immensely, my head was spinning I couldnt sit up I felt like I was going to throw up, I couldnt get any air in at all. My nurse called for help and they immediately stopped the chemo and started injecting steroids and Benadryl and something else right into me. I felt past ddrunk, and it took awhile but my breathing and heart got back to normal, once I was normalized they started me back on the chemo. I didnt have another episode and the nurses assured me it wouldnt happen again. But I am scared. That was such a very scary moment, and I want to believe it wont but I am not sure. Has anyone gone through this?
Posts You May Be Interested In
I miss traveling with my husband. Has anyone found a specific site regarding cruising for widow/widowers or any sightseeing trips. Not interested in being with couples and kids,,,I realize a cruise ship will have a portion size of families and couples, but perhaps they also put together a part of the cruise ship for groups of widows/widowers????
A friend sent this to me..As far as I can see, grief will never truly end.It may become softer overtime, more gentleand some days will feel sharp.But grief will last as long as Love does - ForeverIt's simply the way the absence of your loved onemanifests in your heart. A deep longing accompaniedby the deepest Love some days. The heavy fog mayreturn and the next day, it may recede.Once again, it's...